# SDR SWIA20231026005

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 47,508 hours, 31,030 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CLIMB, FO NOTICED HIS WINDOW GETTING BUBBLING AND I TURNED OFF RIGHT WINDOW HEAT, ABOUT 2 MINUTES LATER IT CRACKED THE OUTER PANE, QRH COMPLETED AND DIVERT TO KFAT (FLIGHT 3247 FILED OPEN)
